Follow
Share

I am 58 years old and have a lot of stress on my plate. I have always been a nervous person. I have taken care of my father and mother, she is still alive, 82 years. My father passed away at 73 years. Most of the symptoms I have read during and reading these all these signs, I feel that I may have done this to my self or a member in the family has had it, I am not sure. The signs are there. My mother-in-law is now leaving with my husband (her son). I see the signs getting a little worse. I know medications cause a lot of different side effects. I do things over and over, or make a mess just to give me something to do. I have forgotten how to spell a simple word. Takes a few minutes to sound it out. I do sleep a lot due depression and/or grieve. Can I please get some true answers on this type of medication mentioned above

This question has been closed for answers. Ask a New Question.
Find Care & Housing
Definitely talk to a doctor, but consider following the Ashton Manual to slowly step down your benzo medication. You can safely try less medication and see if it helps your memory.

I took klonopin/clonazepam recently for about 2 years. I did notice that I wasn't "as sharp" as before. I also couldn't remember how to spell words that I felt I should know easily. I've weaned off and I take small amount of diazepam (Valium) as needed. It was difficult at the time to step down off the Klonopin, but looking back, it was doable and there is a lot of support online for benzo withdrawal... if you do want to try it.

Please talk to your doc.
Helpful Answer (1)
Report

This sounds like something you need to discuss with your doctor. Certain sedatives can hamper short-term memory. Stress can also hamper memory and cause the brain to scramble. It sounds like you have some depression in the mix, which wouldn't be surprising, since you've been under stress for a while. Talk to your doctor and see what you can do to get out from under the stress you are feeling. It may be that if you got away from the stress, you would have less need for Klonopin. Never can tell. You may also find that learning methods of self-soothing would help. Life is not so serious, but our nerves can make it seem that way.
Helpful Answer (2)
Report

This question has been closed for answers. Ask a New Question.